| Model Number |
HBS033000001 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the conformis custom stem did not fit properly during surgery.The surgeon had to make an intraoperative conversion to an off-the-shelf stem to complete the procedure.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the conformis custom stem did not fit properly during surgery.The surgeon had to make an intraoperative conversion to an off-the-shelf stem to complete the procedure.